# SDR ASAA2019100753937

- Difficulty date: October 5, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 41,989 hours, 12,566 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R FMC FAIL ON ARRIVAL TO PHX. GROUNDED - YES. ACCOMPLISHED FMC BITE, NO FAULTS, & FMC OPS TEST REF B737-800 AMM 34-61-00-710-801. OPS NORMAL.
